Library Header Image
LSE Research Online LSE Library Services

Tax evasion and inequity

Cowell, Frank (1992) Tax evasion and inequity. Journal of Economic Psychology, 13 (4). pp. 521-543. ISSN 0167-4870

Full text not available from this repository.
Identification Number: 10.1016/0167-4870(92)90010-5
Item Type: Article
Official URL:
Additional Information: © 1992 Elsevier B.V.
Divisions: STICERD
Centre for Analysis of Social Exclusion
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 18 Dec 2007
Last Modified: 01 Jun 2024 17:30

Actions (login required)

View Item View Item